Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes itchy feet and hands while on Augmentin?

Answered by
Dr.
Dr. Jnikolla

Pulmonologist

Practicing since :2003

Answered : 1225 Questions

default
Posted on Mon, 30 Jul 2018 in Lung and Chest disorders
Question: I have finished a round of augmentin from a 4 week bout of bronchitis and my feet and hands have been itching really bad. No rash and no raised bumps. It gets red for a while but calms down. Is this a side effect from the antibiotics?

Thanks
doctor
Answered by Dr. Jnikolla 19 minutes later
Brief Answer:
an alergic reaction due to antibiotic

Detailed Answer:
Hello and thank you for asking in HCM.

Yes i can understand your concern

As you explain the history yes it mmight be a side effect of antibiotics.

You can take antihistamines like desloratadine tbs twice orally for some days.

Usually it disappears with the passing of time. However for the alergy you should discuss with your doctor and he probably will advise you to see am alergologist specialist for probably further follow up.

Don't worry so much it is a light reaction.

Hope to have been helpful

Regards and feel free to ask me again

Dr.Jolanda

Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on